On the discrete part of the spectrum of the Laplacian in limit-cylindrical regions
Doklady Akademii Nauk, Tome 147 (1962) no. 4, pp. 760-763
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_147_4_a3,
author = {I. M. Glazman and B. Ya. Skachek},
title = {On the discrete part of the spectrum of the {Laplacian} in limit-cylindrical regions},
journal = {Doklady Akademii Nauk},
pages = {760--763},
year = {1962},
volume = {147},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_147_4_a3/}
}
I. M. Glazman; B. Ya. Skachek. On the discrete part of the spectrum of the Laplacian in limit-cylindrical regions. Doklady Akademii Nauk, Tome 147 (1962) no. 4, pp. 760-763. http://geodesic.mathdoc.fr/item/DAN_1962_147_4_a3/